Geometry of twisting cochains
Compositio Mathematica, Volume 63 (1987) no. 1, pp. 41-62.
@article{CM_1987__63_1_41_0,
     author = {O'Brian, N. R.},
     title = {Geometry of twisting cochains},
     journal = {Compositio Mathematica},
     pages = {41--62},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {1},
     year = {1987},
     zbl = {0641.32021},
     mrnumber = {906378},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_1_41_0/}
}
TY  - JOUR
AU  - O'Brian, N. R.
TI  - Geometry of twisting cochains
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 41
EP  - 62
VL  - 63
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__63_1_41_0/
UR  - https://zbmath.org/?q=an%3A0641.32021
UR  - https://www.ams.org/mathscinet-getitem?mr=906378
LA  - en
ID  - CM_1987__63_1_41_0
ER  - 
%0 Journal Article
%A O'Brian, N. R.
%T Geometry of twisting cochains
%J Compositio Mathematica
%D 1987
%P 41-62
%V 63
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__63_1_41_0
O'Brian, N. R. Geometry of twisting cochains. Compositio Mathematica, Volume 63 (1987) no. 1, pp. 41-62. http://www.numdam.org/item/CM_1987__63_1_41_0/

1 M.F. Atiyah: Complex analytic connections in fibre bundles. Trans. Amer. Math. Soc. 85 (1957) 181-207. | MR | Zbl

2 P.F. Baum and R. Bott: On the zeros of meromorphic vector fields. Essays on topology and related topics, memoires dédiés à Georges de Rham. Springer, Berlin, Heidelberg, New York (1970) 29-47. | MR | Zbl

3 N. Berline and M. Vergne: A computation of the equivariant index of the Dirac operator. Bull. Soc. Math. France 113 (1985) 305-345. | Numdam | MR | Zbl

4 J.-M. Bismuth: The Atiyah-Singer Theorems: a probabilistic approach. I. The index theorem. J. Functional Analysis 57 (1984) 56-99. | MR | Zbl

5 E. Getzler: Pseudodifferential operators on supermanifolds and the Atiyah-Singer Index theorem. Commun. Math. Phys. 92 (1983) 163-178. | MR | Zbl

6 V. Guillemin and S. Sternberg: Geometric Asymptotics. A.M.S. Mathematical Surveys 14 (1977). | MR | Zbl

7 N.R. O'Brian, D. Toledo and Y.L.L. Tong: The trace map and characteristic classes for coherent sheaves. Am. J. Math. 103 (1981) 225-252. | MR | Zbl

8 N.R. O'Brian, D. Toledo and Y.L.L. Tong: Hirzebruch-Riemann-Roch for coherent sheaves. Am. J. Math. 103 (1981) 253-271. | MR | Zbl

9 N.R. O'Brian, D. Toledo and Y.L.L. Tong: A Grothendieck-Riemann-Roch formula for maps of complex manifolds. Math. Ann. 271 (1985) 493-526. | MR | Zbl

10 V.K. Patodi: An analytic proof of Riemann-Roch-Hirzebruch theorem for Kaehler manifolds. J. Diff. Geometry 5 (1971) 251-283. | MR | Zbl

11 D. Toledo and Y.L.L. Tong: A parametrix forand Riemann-Roch in Čech theory. Topology 15 (1976) 273-301. | Zbl

12 D. Toledo and Y.L.L. Tong: Duality and intersection theory in complex manifolds I. Math. Ann. 237 (1978) 41-77. | MR | Zbl

13 D. Toledo and Y.L.L. Tong: Duality and intersection theory in complex manifolds II, the holomorphic Lefschetz formula. Ann. Math. 108 (1978) 518-538. | MR | Zbl